# SDR CALA9900790

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17085
- Make and model: Doug DC-10-30
- Aircraft serial: 47957
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bolt
- Part number: RA23001755
- Condition: Broken
- Location: Bs 1370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TRAPEZOIDAL PANEL BOLT IN RT MLG WHEEL WELL BROKEN AT STA 1370.  THE BOLT WAS REPLACED IAW MM 20-50-02.
